# SDR C2XA09CL001

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 21,812 hours, 16,474 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 15851
- Part serial: 0564
- Condition: Faulty
- Location: Parking Brake
- Part time: 8,887 hours, 6,664 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAE FLIGHT NR3114 THE CREW REPORTED A NO TAKEOFF CONFIG WARNING ON THE EICAS ON TAKE OFF ROLL. THE CREW ABORTED TAKEOFF AND TAXIED TO THE GATE.  MX INSPECTED AND REPLACED THE PARKING BRAKE SWITCH AND RELAY K0212. OPS CHECKS WERE GOOD.  RELAY P/N M83536/6-022M.
